MathSciNet Relay Station
MathSciNet bibliographic data
MR94683 (20 #1195) 46.00
Grothendieck, A. Sur certaines classes de suites dans les espaces de Banach et le théorème de Dvoretzky-Rogers. (French) Bol. Soc. Mat. São Paulo 8 1953 81–110 (1956).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement